# SDR ASAA2017120522808

- Difficulty date: December 5, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N236AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36351
- Aircraft time: 6,291 hours, 2,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Detached
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORT EXIT ROW LIGHT COVER AT SEAT 17A FELL OFF. GROUNDED - YES. REINSTALLED EXIT ROW LIGHT COVER AT SEAT 17A. OP'S CHECK GOOD. REF AMM 33-51-01.
